Exemestame - weird side effects.

Kahm
Kahm ACTMember Posts: 17
Hi all,
I'm 6 weeks into my 10+ years of endocrine therapy for Stage 2b, hormone +ive IDC.
So far the side effects are minimal (esp when compared to chemo!) but I have a few odd ones and I wanted to know whether it's the exemestane or something else.
The complicating factor is that I finished radiation and then immediately got covid, so it's anyone’s guess as to which side effects belong to which cause.
I’ve done a quick search here, as well as a decent trawl of eviQ but I can't find anything (although bloody eviQ didn't mention mood, and exemestane seems to affect everybody’s mood. Humph.)
So, does anyone else have the thing where you lie down at night, and then your nose immediately gets blocked up?

I can be breathing easily all day, but within minutes of going to bed at night my nose is so stuffy I can't breathe through it at all. It's very annoying.

Comments

  • arpie
    arpie Mid North Coast, NSWMember Posts: 6,507
    So sorry you got covid after your rads @Kahm:(  How did you go?  I hope you did 'ok' with it & no lasting side effects xx

    I was on exemestane for about 6 months & from memory, I had a stuffed nose too, but not sure I can 100% blame it as I've often had sinus issues!  I've been on Anastrazole for about 3.5 years now .... and not many stuffed noses, tho do still get them on occasion!!
    My main side effect was the aches & pains - specially in the hands & feet.  They were even worse for me, on Letrozole.  

    Here's chart of some of the side effects that members have had on 'all' of the AIs ..... 

    And don't forget - NOT EVERYONE GETS ANY OR ALL of these Side Effects ......

    Some additions have only been requested by the ONE PERSON ....... so would be much 'rarer' to get than the others!!



    take care & all the best.
  • arpie
    arpie Mid North Coast, NSWMember Posts: 6,507
    LOL. You jinxed me @Kahm .... I had a stuffed nose ALL night!!   I always have a nasal spray on the bedside table and Vicks .... usually fixes it pretty quickly!  ;) 

    take care

  • Kahm
    Kahm ACTMember Posts: 17
    Oh no 😂
    My bad! I must have sent the stuffy-nose fairy your way.